Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18886
Title: A 2 poly (n) algorithm for the parameterized Convex Recoloring problem
Authors: Razgon, I
First Published: 16-Oct-2007
Citation: INFORMATION PROCESSING LETTERS, 2007, 104 (2), pp. 53-58
DOI Link: 10.1016/j.ipl.2007.05.007
ISSN: 0020-0190
Links: http://hdl.handle.net/2381/18886
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.